# SDR CAL960328

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3753213143
- Condition: Frayed
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND THE FORWARD SERVICE DOOR SLIDE LANYARD CABLE FRAYED.  THE LANYARD WAS REMOVED AND REPLACED.  (M)
